MAUDE Adverse Event Report: TERRAGENE S.A INTEGRON; CHEMICAL INDICATOR

TERRAGENE S.A INTEGRON; CHEMICAL INDICATOR
Model Number IT26-C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a chemical integrator showed ink leaking after the sterilization cycle.
 
Additional Manufacturer Narrative
According to the distributor, there was no known reportable event that occurred.One indicator showed bleeding of the ink and the user had to reprocess the load.Device malfunction cause the device to fail to perform its essential function and compromise the device's monitoring effectiveness, which could contribute to a serious injury if it were to recur.Additionaly, the ink bleeding from the indicator could stain the sterilizer's load affecting the usability of the processed devices, which could also contribute to a death or serious injury if it were to recur.

Brand Name
INTEGRON
Common Device Name
CHEMICAL INDICATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18464257
Report Number3013145340-2024-00012
Device Sequence Number7079223
Product Code JOJ
UDI-Device Identifier07798164679622
UDI-Public07798164679622
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIT26-C
Device Lot NumberB20040
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown